# SDR FDEA202202250483

- Difficulty date: February 25, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 47,310 hours, 25,486 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: A5398674321090
- Part serial: BN758862
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BENT / DAMAGED BETWEEN FRAME 86- 87 AT STRINGER 36 R. REPLACED THE PLATE AND SECTION WITH NEW ONES. I.A.W A300-600 SRM 51-72-10-001 P1-3.
